# SDR SWIA2019080546123

- Difficulty date: June 12, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR RAIL FITTING AT RBL 9 FS 621 HAS DEEP GOUGE. (C-CHECK) RO: 08/01/2019 REMOVED AND REPLACED FITTING IAW REO.
